Nonlinear perturbations of linear elliptic and parabolic problems at resonance : existence of multiple solutions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 5 (1978) no. 3, pp. 527-537
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1978_4_5_3_527_0,
author = {Hess, Peter},
title = {Nonlinear perturbations of linear elliptic and parabolic problems at resonance : existence of multiple solutions},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {527--537},
year = {1978},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 5},
number = {3},
mrnumber = {506999},
zbl = {0392.35051},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1978_4_5_3_527_0/}
}
TY - JOUR AU - Hess, Peter TI - Nonlinear perturbations of linear elliptic and parabolic problems at resonance : existence of multiple solutions JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1978 SP - 527 EP - 537 VL - 5 IS - 3 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1978_4_5_3_527_0/ LA - en ID - ASNSP_1978_4_5_3_527_0 ER -
%0 Journal Article %A Hess, Peter %T Nonlinear perturbations of linear elliptic and parabolic problems at resonance : existence of multiple solutions %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1978 %P 527-537 %V 5 %N 3 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1978_4_5_3_527_0/ %G en %F ASNSP_1978_4_5_3_527_0
Hess, Peter. Nonlinear perturbations of linear elliptic and parabolic problems at resonance : existence of multiple solutions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 5 (1978) no. 3, pp. 527-537. http://geodesic.mathdoc.fr/item/ASNSP_1978_4_5_3_527_0/